# SDR 95ZZZX6549

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1942H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780206
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9667102
- Condition: Defective
- Location: Hyd System
- Part time: 5,000 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR-UP LANDING DUE TO INTERMITTENT OPERATION OF GEAR HYDRO-PUMP.  SUBMITTER RECOMMENDS PUMP GO THROUGH OVERHAUL AT 4,000 HRS TIME IN SERVICE.
